# SDR M7KA201301301125

- Difficulty date: January 18, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N817MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4125
- Aircraft time: 5,716 hours, 11,681 cycles
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Turbine Section
- Part time: 4,582 hours, 3,608 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL TO LANDING, ACFT CAUTION WARNING PANEL ENGINE CHIP LIGHT ILLUMINATED. ENGINE WAS SHUTDOWN NORMALLY,   INSPECTION OF THE CHIP DETECTORS,  METAL WAS FOUND THAT APPEARED TO BE MORE THAN TYPICAL.   CLEANED THE CHIP PLUGS, A 10 MINUTE PENALTY GROUND RUN WAS PERFORMED.  RECHECKED CHIP PLUGS ON SHUTDOWN REVEALED NO UNUSUAL METAL GENERATION.  FOLLOWING A SEVERAL MINUTE HOVER CHECK, WITH NO FURTHER CHIP LIGHT ILLUMINATION, ACFT DEPARTED FOR THE 10 MINUTE FLIGHT LEG TO OUR REMOTE FUELING STATION.  ON SHORT FINAL, ENGINE CHIP LIGHT ILLUMINATED AGAIN.  A NORMAL LANDING AND ENGINE SHUTDOWN WAS PERFORMED. ON FURTHER INSPECTION OF CHIP DETECTORS,  DETERMINED THAT THE METAL CHIPS GENERATED EXCEEDED THE ALLOWABLE MM SPECS.   ENGINE REMOVED AND MODULES RETURNED TO VENDOR.  TEARDOWN INSPECTION BY THE VENDOR, DETERMINED THAT THE AFT BEARING OF THE POWER TURBINE/MODULE 4 HAD FAILED.  METAL GENERATED, ALSO CONTAMINATED THE MODULE 5.
